# SDR 2005UALA00771

- Difficulty date: August 6, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Dented
- Location: Sta 1420 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STA 1420 BETWEEN STR 24L AND 25L IS DENTED ON TOP IN AFT CARGO PIT.  TRIMMED OUT DAMAGE, ACP HEFC NDT INSP, NO CRACK FOUND.  REPAIR PER TIMCO REO-G10762, REV B, AND UAL EVA 50517.
